uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
An Improvement of the Nonparametric Bootstrap Test for the Comparison of the Coefficient of Variations
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematical Statistics.
2010 (English)In: Communications in statistics. Simulation and computation, ISSN 0361-0918, E-ISSN 1532-4141, Vol. 39, no 9, 1726-1734 p.Article in journal (Refereed) Published
Abstract [en]

In this article, we propose a new test for examining the equality of the coefficient of variation between two different populations. The proposed test is based on the nonparametric bootstrap method. It appears to yield several appreciable advantages over the current tests. The quick and easy implementation of the test can be considered as advantages of the proposed test. The test is examined by the Monte Carlo simulations, and also evaluated using various numerical studies.

Place, publisher, year, edition, pages
2010. Vol. 39, no 9, 1726-1734 p.
Keyword [en]
Bootstrap method, Coefficient of variation, Monte Carlo simulation
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-134888DOI: 10.1080/03610918.2010.512693ISI: 000282124000004OAI: oai:DiVA.org:uu-134888DiVA: diva2:374094
Available from: 2010-12-02 Created: 2010-12-02 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Amiri, Saeid

Search in DiVA

By author/editor
Amiri, Saeid
By organisation
Mathematical Statistics
In the same journal
Communications in statistics. Simulation and computation
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 423 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf